MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA, INC. DORNIER HOLMIUM LASER FIBER
Model Number K2013151
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No complaint fibers were received within the timeframe of investigation.It can be confirmed holmium laser fibers are subject to 100% inspection for both visual and power testing performance defects prior to release for distribution.No process deviations were identified upon review of the complaint production lot records.The root cause of this complaint was not confirmed but with consideration of the information available it is likely it may be related to the state of the customer laser, such as alignment, or also the re-sterilization process conducted on the fibers identified.
 
Event or Problem Description
A notification was received regarding a holmium fiber unit which was reported to have burned during use.No patient harm or impact was reported.Additional complaint experiences were reported by the same customer, laser devices not recognizing fibers, fibers not transmitting power properly, loose connectors, fibers not working.A total of 7 units were reported for three separate production lots of fibers under two different product id's.K2013151, lot f0120r - 3 units.K2013152 lot b1018r - 3 units.K2013151 lot f0320r - 1 unit.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA, INC.
1155 roberts blvd
suite 100
kennesaw 30144
MDR Report Key11609281
Report Number1037955-2021-00016
Device Sequence Number11583159
Product Code GEX
UDI-Device Identifier04049958003158
UDI-Public01040499580031581725012110F0120R
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K123385
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/21/2025
Device Model NumberK2013151
Device Lot NumberF0120R
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1